# SDR SWAA2024091135125

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 39,676 hours, 18,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR PLASTIC FITTING LOOSE.<[01] INSPECTED R1 DOOR ESCAPE SLIDE GIRT BAR PER AMM 25-66-01. NO FAULTS FOUND. RESECURED GIRT BAR RETAINER CLIP FOR THE L1 DOOR PER AMM 25-66-01.
